# SDR CALA0001052

- Difficulty date: July 11, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Aircraft time: 49,001 hours, 22,919 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR OUTER SKIN DENTED IN AFT UPPER SECTION.  THE DENTED AREA WAS REMOVED.  DOUBLER, FILLER, AND ANGLES WERE INSTALLED IAW SRM 52-05, FIGURE 5.
